Main Page Aims and Scope Editorial Board Instructions to Authors Contact

 
Acute renal failure due to rifampine: a case report [Eurasian J Pulmonol]
Eurasian J Pulmonol. 2003; 5(4): 227-229

Acute renal failure due to rifampine: a case report

Işın ÖZTUNA1, Melih BÜYÜKŞİRİN1, Berna KÖMÜRCÜOĞLU1, Y. Banu ÇIKIRIKÇIOĞLU1, Emel ÇELİKTEN1, Kunter PERİM1
İzmir Göğüs Hastalıkları ve Cerrahisi Eğitim Hastanesi, Yenişehir, İzmir

Rifampine(RIF) is one of the primary drugs used in the treatment of tuberculosis(tbc). Hepatotoxic side effects are common in tbc treatment. Although rare, acute renal failure (ARF) is also reported. ARF generally occurs with intermittent and irregular therapies and requires discontinuation of RIF. A 26 years old male patient with tuberculosis irregularly using isoniaside, RIF and ethambutol for one year developed ARF due to RIF use. This case report is presented to indicate the adverse effect of RIF when used irregularly and show the effect of the patient’s sociocultural status on tuberculosis treatment.

Keywords: Acute renal failure, adverse effects, rifampine, tuberculosis


Rifampisine bağlı akut böbrek yetmezliği: Olgu sunumu olgu sunumu

Işın ÖZTUNA1, Melih BÜYÜKŞİRİN1, Berna KÖMÜRCÜOĞLU1, Y. Banu ÇIKIRIKÇIOĞLU1, Emel ÇELİKTEN1, Kunter PERİM1
İzmir Göğüs Hastalıkları ve Cerrahisi Eğitim Hastanesi, Yenişehir, İzmir

Rifampisin (RIF) tüberküloz (tbc) tedavisinde kullanılan primer ilaçlardan biridir. Tüberküloz tedavisi sırasında çoğunlukla hepatotoksik yan etkileri görülmektedir. Kullanımı sırasında nadir olarak akut böbrek yetmezliğine(ABY) neden olduğu da bildirilmektedir. ABY; genellikle intermittan, düzensiz tedaviler sırasında görülmekte ve RIF tedavisinin sonlandırılmasını gerektirmektedir. Akciğer tüberkülozu tanısıyla bir yıldır düzensiz izoniazid, RIF ve etambutol kullanan 26 yaşında erkek hastada RIF'e bağlı ABY saptandı. Olgu RIF'in az rastlanan bir yan etkisi olması ve tbc tedavisinde hastanın sosyokültürel yapısının önemini göstermesi nedeniyle sunulmuştur.

Anahtar Kelimeler: Akut böbrek yetmezliği, rifampisin, yan etkiler, tüberküloz


Işın ÖZTUNA, Melih BÜYÜKŞİRİN, Berna KÖMÜRCÜOĞLU, Y. Banu ÇIKIRIKÇIOĞLU, Emel ÇELİKTEN, Kunter PERİM. Acute renal failure due to rifampine: a case report. Eurasian J Pulmonol. 2003; 5(4): 227-229


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
Quick Search




 




















 
Copyright © 2016 Turkish Respiratory Society. All rights reserved
Bu web sitesi sağlık profesyonellerine yöneliktir. İçeriğindeki yazılar ve dökümanlar hekim veya eczacı görüşü yerine geçmez. Sitenin kullanımıyla ilgili her türlü sorumluluk kullanıcıya/ziyaretçiye aittir.

LookUs & Online Makale